nr |
titel |
auteur |
tijdschrift |
jaar |
jaarg. |
afl. |
pagina('s) |
type |
1 |
A differential model for the deformation of the Plancherel growth process
|
Strahov, Eugene |
|
2008 |
217 |
6 |
p. 2625-2663 39 p. |
artikel |
2 |
A mirror symmetric construction of q H T ∗ ( G / P ) ( q )
|
Rietsch, Konstanze |
|
2008 |
217 |
6 |
p. 2401-2442 42 p. |
artikel |
3 |
Blow-up of solutions for a 1D transport equation with nonlocal velocity and supercritical dissipation
|
Li, Dong |
|
2008 |
217 |
6 |
p. 2563-2568 6 p. |
artikel |
4 |
Classification of outer actions of Z N on O 2
|
Matui, Hiroki |
|
2008 |
217 |
6 |
p. 2872-2896 25 p. |
artikel |
5 |
Cluster tilting for one-dimensional hypersurface singularities
|
Burban, Igor |
|
2008 |
217 |
6 |
p. 2443-2484 42 p. |
artikel |
6 |
Commutator theory, action groupoids, and an intrinsic Schreier–Mac Lane extension theorem
|
Bourn, Dominique |
|
2008 |
217 |
6 |
p. 2700-2735 36 p. |
artikel |
7 |
Corrigendum to “Deformation quantization in algebraic geometry” [Adv. Math. 198 (2005) 383–432]
|
Yekutieli, Amnon |
|
2008 |
217 |
6 |
p. 2897-2906 10 p. |
artikel |
8 |
Editorial Board
|
|
|
2008 |
217 |
6 |
p. IFC- 1 p. |
artikel |
9 |
Editorial Board
|
|
|
2008 |
217 |
6 |
p. i- 1 p. |
artikel |
10 |
Equivariant deformations of the affine multicone over a flag variety
|
Bravi, P. |
|
2008 |
217 |
6 |
p. 2800-2821 22 p. |
artikel |
11 |
Existence for the α-patch model and the QG sharp front in Sobolev spaces
|
Gancedo, Francisco |
|
2008 |
217 |
6 |
p. 2569-2598 30 p. |
artikel |
12 |
Generalized intersection bodies are not equivalent
|
Milman, Emanuel |
|
2008 |
217 |
6 |
p. 2822-2840 19 p. |
artikel |
13 |
Ghosts in modular representation theory
|
Chebolu, Sunil K. |
|
2008 |
217 |
6 |
p. 2782-2799 18 p. |
artikel |
14 |
L p intersection bodies
|
Haberl, Christoph |
|
2008 |
217 |
6 |
p. 2599-2624 26 p. |
artikel |
15 |
Moduli stacks and invariants of semistable objects on K3 surfaces
|
Toda, Yukinobu |
|
2008 |
217 |
6 |
p. 2736-2781 46 p. |
artikel |
16 |
Multiplets of representations, twisted Dirac operators and Vogan's conjecture in affine setting
|
Kac, Victor G. |
|
2008 |
217 |
6 |
p. 2485-2562 78 p. |
artikel |
17 |
On the triplet vertex algebra W ( p )
|
Adamović, Dražen |
|
2008 |
217 |
6 |
p. 2664-2699 36 p. |
artikel |
18 |
Rouquier blocks in Chevalley groups of type E
|
Miyachi, Hyohe |
|
2008 |
217 |
6 |
p. 2841-2871 31 p. |
artikel |